# SDR ASAA0010079

- Difficulty date: June 26, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING TAXI OUT FOR FLIGHT 55, THREE EMERGENCY EXIT TRACK LIGHTS ILLUMINATED.  RETURNED TO GATE.  REPLACED BATTERY PACK AT PALLET 7-2 AND LIGHTS OPERATED NORMALLY.  (M)
